A member asked:

I had my second of three synvisc (hylan g-f 20) injections in my knee for grade 4 chondromalacia patella. today it is painful to walk. it this normal?

3 doctors weighed in across 2 answers
Dr. Brian Duncan answered

Specializes in Orthopedic Surgery

Pain after Viscosupplementation injection is not uncommon. Red flags would be pain that is getting worse not better, significant swelling, and/ or redness about the knee. Call your doctor if pain does not improve.

Answered May 8, 2014

4.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. John Michalski answered

Specializes in Orthopedic Surgery

Not unusual to have some discomfort. Check for fever, chills, shakes, redness. Call your doc.

Answered May 10, 2014

4.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...